# SDR SWAA2025031702820

- Difficulty date: March 2, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8755L
- Make and model: Boeing 737-8
- Aircraft serial: 67208
- Aircraft time: 9,246 hours, 4,620 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 232DF INSERT PULLED THRU. <[01] REMOVED AND REPLACED CABIN FLOORBOARD PER AMM 53-21-00;[02] C/W INSPECTION.
